# SDR SWAA2023061351998

- Difficulty date: May 20, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL VAPOR BARRIER HAS A CRACK AT STA 663.75 RBL 34 AND WL150.<[01] APPLIED REPAIRED AT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4.L.7) MATERIAL USED RESIN EY3804 PO#1800550 AND FIBERGLASS PO#1690463.;[02] VERIFIED STEP 1
